# SDR SWAA2019041731824

- Difficulty date: April 17, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 16,851 hours, 7,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN OVERHEAD OVERWING EMERGENCY EXIT SIGN LIGHT COVER FELL OFF.         / INSTALLED SIGN COVER PER AMM.
